MathSciNet Relay Station
MathSciNet bibliographic data
MR649847 (84a:58071a) 58F22 (34C25 58F14 70K05)
Mallet-Paret, John; Yorke, James A. Snakes: oriented families of periodic orbits, their sources, sinks, and continuation. J. Differential Equations 43 (1982), no. 3, 419–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement